# SDR C2XA01IA045

- Difficulty date: January 22, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 852701
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4095, THE CREW REPORTED THAT A LANDING GEAR AIR/GND FAIL MESSAGE APPEARED BEFORE THE GEAR WERE FULLY RETRACTED, AND DISAPPREARED AFTER FULL RETRACTION.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR LOWER PROXIMITY SENSOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
